I have been on suboxone for 5 months due to a vicodin addiciton. I had a knee injury. I am about to be discharged and I hurt my back on 10/04/2009. I am being seen by the company doctor and I don't want to disclose my tratment history to him or my job. I am in excrutiating pain and can't take any other meds as I am going to have injections in my back in 5 days. If I take the percocet and stop the suboxones for the next 5 days is there gonna be a reaction am I going to get sick?I don't know what to do?
I too have been on Suboxone for 2 months. If you're going to take percocet, you need to go off the Suboxone for at least 24 hrs. before taking it or you will get SICK. You won't get a buzz from the percocet, though , til you've been off the Suboxone for 5-7 days, since the suboxone blocks the opiate receptors. I'm not sure if you will get any pain relief from the percocet either, since the receptors are blocked. The best person to talk to with these questions is your pharmacist. They can tell you more about meds than any doctor. Good luck.
I used to take subs when I was sick from not having my opiates(perks,oxys,heroin) and I would take suboxone one day then the next day i'd have my opiates and i'd take them and I never had a issue. I only got sick when I took methadone the day after a sub. You don't want to do that ever.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2009 • 2 answers
Posted 10 Apr 2010 • 5 answers
Posted 6 Feb 2011 • 7 answers
Posted 12 Jul 2011 • 3 answers
I am a percocet addict. I went to detox January 3, 2012. I have been clean for almost 2 1/2 months.?
Posted 12 Mar 2012 • 11 answers